# SDR C2XA99IA447

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145
- Aircraft serial: 145037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM WAS FOUND TO BE CORRODED FROM FRAME 15 TO FRAME 18.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMBRAER145 FAX SST=1287/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
